MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, underlying tissue compliance and vessel geometry impacted the ability for the stent to fixate.
 
Event or Problem Description
One 8 mm minima stent was used to treat a native aortic coarctation.After the stent was placed, final angiography indicated that the stent was placed in the target location.Routine post-procedural imaging identified that the stent migrated distally through the descending aorta below the diaphragm.Four days after the implant procedure, the patient underwent surgery to repair the coarctation.During the repair, the stent was removed.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court suite 115
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court suite 115
newport beach CA 92660
Manufacturer Contact
alex zoellick
4675 macarthur court suite 1150
newport beach 92660
8478671926
MDR Report Key21973209
Report Number3027098402-2025-00003
Device Sequence Number15752477
Product Code PNF
UDI-Device Identifier00196852805037
UDI-Public(01)00196852805037(17)261231(10)Z2460661C
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0002
Device Catalogue NumberFG-0002
Device Lot NumberZ2460661C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 MO
Patient SexFemale
Patient Weight11 KG